# SDR UPS99830158

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON POST FLIGHT, ENGINEER AND MECHANIC VERIFIED A SMALL CRACK ON NR 2 PYLON.  ACCOMPLISHED EO DC8-5430-11626-A APPENDIX B INTERIM REPAIR NR 2 PYLON OUTBOARD RAMP AT THE ENGINE FAN EXHAUST OUTLET.  TRANSFERRED TO DMI LIST C/N D-175661 ASSIGNED.
